# SDR SWAA2016100308385

- Difficulty date: September 15, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 39,166 hours, 18,235 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6547978
- Condition: Corroded
- Location: Bs 785-851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN S 785 TO 851, RBL 46.  REPAIRED THE SEAT TRACK IAW SRM.
